i have excessive dry mouth and cannot get enough to drink
I can recall experiencing dry mouth while I was taking it. I can't blame the Lamictal exclusively, as I was taking a couple other meds also.
That's fairly harmless though.
The "Lamictal Rash" is what you've really got to look out for.
Surely, and hopefully your doctor warned you of this side effect.
If not, you need to quickly research the term
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2011 • 4 answers
Posted 17 Jul 2012 • 1 answer
Posted 8 Jul 2013 • 2 answers
Posted 12 Jan 2014 • 1 answer
Xerostomia - I have a problem with toothpaste and dry mouth. I have severe dry mouth, and resulting?
Posted 3 Apr 2015 • 1 answer